Change search
ReferencesLink to record
Permanent link

Direct link
Free boundary regularity of multi-dimensional American options through blow-ups and global solutions
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Journal of Computational Mathematics and Optimization, Vol. 3, no 1, 39-76 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 3, no 1, 39-76 p.
URN: urn:nbn:se:umu:diva-8430OAI: diva2:148101
Available from: 2008-01-22 Created: 2008-01-22Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link